# SDR VNAA2014040200001

- Difficulty date: April 2, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 22,911 hours, 22,843 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PRESSURIZATION CLIMBING AT 2,100 FT, LEVELED 6,000 FT AND CABIN PRESSURE REMAINED 4,800 FT.  ATTEMPTED MANUAL MODE UNSUCCESSFULLY. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.   ARRIVAL AT GATE, FOUND AFT CARGO DOOR NOT FULLY CLOSED.  AFT EDGE OF DOOR OPEN APPROXIMATELY 1 INCH.  MAINTENANCE INSPECTED, FOUND DEBRIS, DIRT IN DOOR TRACK, CLEANED AND LUBED AFT CARGO DOOR TRACKS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
